# SDR HNAA2013010701153

- Difficulty date: January 7, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 50,805 hours, 56,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY LIGHT AT ROW 1 IS INOPERATIVE.  R & R BULB AT ROW 1.  REINSTALLED PLASTIC FLOOR TRIM AND COVER.
